# SDR GTIA2018021102424

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 38,748 hours, 18,051 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 FEET, THE ENTIRE CREW SMELLED AN ODOR LIKE DIRTY SOCKS.  PERFORMED TSM 05-50-00-810-831 AND ISOLATED FAULT TO THE NR 1 PACK.  PERFORMED A NR 2 PACK BURNOUT.  NO DISCREPANCIES NOTED IAW AMM 21-00-00-615-002.  GVI OF AIRCRAFT SHOWED NO LEAKS.   PERFORMED A DECONTAMINATION OF THE ESC ON THE NR 1 PACK AND A PRECAUTIONARY DECONTAMINATION OF THE ECS ON THE NR 2 PACK IAW AMM 21-00-00-615-002-A.  NO FURTHER CABIN ODORS NOTED.
